Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9152
Title: Fourth‐order difference methods for the system of 2D nonlinear elliptic partial differential equations
Authors: Jain, Manoj Kumar
Jain R.K.
Mohanty R.K.
Published in: Numerical Methods for Partial Differential Equations
Abstract: We present the fourth‐order finite difference methods for the system of 2D nonlinear elliptic equations using 9‐grid points on a square region R subject to Dirichlet boundary conditions. The method has been tested on viscous, incompressible 2D Navier‐Stokes equations. The numerical results show that the proposed methods produce accurate and oscillation‐free solutions for large Reynolds numbers. Copyright © 1991 Wiley Periodicals, Inc.
Citation: Numerical Methods for Partial Differential Equations (1991), 7(3): 227-244
URI: https://doi.org/10.1002/num.1690070303
http://repository.iitr.ac.in/handle/123456789/9152
Issue Date: 1991
ISSN: 0749159X
Author Scopus IDs: 57225721930
26659438700
22938082300
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India
Jain, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India
Mohanty, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India
Corresponding Author: Jain, M.K.; Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, Delhi, 110016, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.